MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG EASYPUMP; PUMP, INFUSION, ELASTOMERIC

B. BRAUN MELSUNGEN AG EASYPUMP; PUMP, INFUSION, ELASTOMERIC
Catalog Number 4540018-02
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: reason of complaint: from customer "from what i can tell, it's either leaking from around the o-ring seal near the injection port or somewhere along the inner balloon itself, but it's slow enough that i am not able to identify the exact spot".Subject: easypump leak.Patient injury: no.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.

Brand Name
EASYPUMP
Common Device Name
PUMP, INFUSION, ELASTOMERIC
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
elena reifenstein
901 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key25110588
Report Number9610825-2026-00213
Device Sequence Number18472077
Product Code MEB
UDI-Device Identifier04046964448638
UDI-Public(01)04046964448638(11)250724(17)300701(10)25G24GE561
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K081905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4540018-02
Device Lot Number25G24GE561
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown